# SDR ASAA0781745

- Difficulty date: May 29, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595305077
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENTED AT STA 579 BETWEEN LONG 20L AND 21L.  MEASURED DENT AT 4.0 X .015 INCH WITHIN LIMITS PER SRM.  REPAIRED IAW SRM 53-04 FIG 38 SHEETS 12 AND 21.  COLD FORMED SKIN BACK TO ORIGINAL BLUEPRINT CONTOUR AND ACCOMPLISHED HFEC INSPECTION FABRICATED AND INSTALLED INTERNAL REPAIR DOUBLER.
